Hail, Fairfield
- When
- July 3, 7:00 PM EST
- Where
- Fairfield County, 0.52 mi W of New Fairfield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.470, -73.490
A line of strong with embedded severe thunderstorms formed along and right ahead of a cold front slowly moving across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OKX wrote it up.
A line of strong with embedded severe thunderstorms formed along and right ahead of a cold front slowly moving across the area.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 3, 6:47 PM EST, 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
747 PM EDT THU JUL 3 2014
.SYNOPSIS...
A COLD FRONT OVER CENTRAL PENNSYLVANIA APPROACHES TONIGHT AND THEN
MOVES SLOWLY ACROSS THE REGION ON FRIDAY. AT THE SAME...HURRICANE
ARTHUR WILL TRACK ACROSS EASTERN NORTH CAROLINA TONIGHT AND THEN
PASS SOUTH AND EAST OF LONG ISLAND FRIDAY INTO FRIDAY NIGHT. HIGH
PRESSURE BUILDS INTO THE REGION SATURDAY AND MOVES OFFSHORE SATURDAY
NIGHT INTO EARLY NEXT WEEK. A COLD FRONT APPROACHES FROM THE
NORTHWEST MONDAY AND MOVES INTO THE REGION TUESDAY. THE FRONT THEN
BECOMES NEARLY STATIONARY INTO MIDWEEK. REFER TO THE LATEST
NATIONAL HURRICANE CENTER ADVISORIES FOR THE LATEST TRACK AND
INTENSITY FORECASTS.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH 391 REMAINS UP ACROSS MUCH OF THE
FORECAST AREA THROUGH 10 PM EDT. EASTERN LONG ISLAND AND SE CT ARE
NOT INCLUDED IN THE WATCH.
A STRONG LINE OF CONVECTION WAS MOVING THROUGH THE AREA AT
23Z...CROSSING SOUTHWESTERN CONNECTICUT...THE NYC METRO AND
NORTHEASTERN NEW JERSEY. THE LINE WILL AFFECT THE AREA THROUGH
MIDNIGHT AS THE LINE TRACKS SLOWLY TO THE SOUTHEAST. THE LINE
WILL LIKELY SEE SOME DISSIPATION AS IT MOVES EAST ACROSS LI AND
SOUTHEASTERN CT...DUE TO GREATER STABILITY. HOWEVER...EVEN THESE
LOCATIONS MAY SEE ISOLATED STRONG AND/OR SEVERE CONVECTION. THE
PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND VERY
HEAVY RAINFALL. PW VALUES AROUND 2 INCHES IN CONJUNCTION WITH DEEP
CONVECTION WILL LIKELY RESULT IN HIGH RAINFALL RATES IN A SHORT
AMOUNT OF TIME. AS A RESULT...THE FLOOD WATCH REMAINS UP FOR
NYC...THE LOWER HUDSON VALLEY...AND NE NJ.
THERE WILL LIKELY BE A LULL IN THE ACTIVITY LATE TONIGHT BEHIND
THE PRIMARY BAND OF CONVECTION. HOWEVER...MODERATE INSTABILITY AND
WIND SHEAR IN THE AREA MAY HELP TO SUSTAIN SCT ACTIVITY OVERNIGHT.
A SECOND AREA WILL THEN REDEVELOP TOWARD DAYBREAK...MAINLY POST-
FRONTAL AS TROPICAL MOISTURE FROM THE CIRCULATION ASSOCIATED WITH
HURRICANE ARTHUR OVERRUNS THE COLD FRONT AS IT SLOWLY WORKS EAST.
SOME OF THIS RAINFALL WILL BE LOCALLY HEAVY AS RRQ UPPER JET
DYNAMICS INTERACT WITH THE FRONT AND DEEP MOISTURE.
RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED IN THE FLOOD
WATCH AREA OVERNIGHT WITH LOCALIZED HIGHER AMOUNTS.
WARM AND VERY MUGGY CONDITIONS WILL CONTINUE WITH DEW POINTS IN
THE LOWER 70S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
ANOMALOUS FORECAST SCENARIO WITH TROPICAL MOISTURE INTERACTING
WITH A SLOW MOVING COLD FRONT ON FRIDAY WILL RESULT IN SHOWERS
AND EMBEDDED THUNDERSTORMS. WHILE THE SEVERE WEATHER THREAT WILL
HAVE DIMINISHED...THE POTENTIAL FOR HEAVY RAINFALL...PRIMARILY FROM
NYC AND POINTS EAST WILL EXIST. FAVORABLE UPPER JET DYNAMICS FROM
AN APPROACHING MID LATITUDE TROF WILL INTERACT WITH THE FRONTAL
BOUNDARY AND TROPICAL MOISTURE BEING FED INTO THE REGION FROM
HURRICANE ARTHUR. THE HEAVIEST RAINFALL WILL LIKELY WORK EAST OF
NYC BY EARLY AFT...BUT MAY PERSIST INTO THE EARLY EVENING HOURS
ACROSS EASTERN LI AND SE CT. THESE LOCATIONS HAVE THE POTENTIAL TO
SEE A WIDESPREAD 1 TO 2 INCHES OF RAINFALL WITH LOCALIZED HIGHER
AMOUNTS. THIS AREA WILL BE MONITORED FOR A POTENTIAL FLOOD WATCH.
CONDITIONS WILL DRY OUT BY MID TO LATE AFTERNOON ACROSS THE LOWER
HUDSON VALLEY/NE NJ/NYC METRO...AND AS LATE AS EVENING ACROSS FAR
EASTERN LI AND SE CT.
THE CORE IMPACTS FROM HURRICANE ANDREW WILL REMAIN OFFSHORE...BUT
HIGH SURF AND DANGEROUS RIP CURRENTS ARE FORECAST ALONG THE
ATLANTIC FACING BEACHES THROUGH FRIDAY NIGHT. A HIGH SURF ADVISORY
HAS BEEN ISSUED FOR FRIDAY AND FRIDAY NIGHT. IN ADDITION...GUSTY
N/NW WINDS UP TO 25 MPH CAN BE EXPECTED DURING THE EVENING AND
NIGHTTIME HOURS FRI...ESPECIALLY EAST OF NYC. THE HURRICANE IS
FORECAST TO TRACK APPROXIMATELY 150 MILES TO THE SE OF MONTAUK
POINT FRIDAY NIGHT. REFER TO THE LATEST NATIONAL HURRICANE CENTER
ADVISORIES FOR FORECAST TRACK AND INTENSITY INFORMATION.
HIGH FRIDAY WILL BE MAINLY IN THE 70S DUE TO THE CLOUD COVER AND
RAIN. DRIER...AND MORE COMFORTABLE AIR WILL WORK DURING THE LATER
AFTERNOON AND NIGHTTIME HOURS. DEW POINTS WILL DROP OFF INTO THE
50S BY SAT MORNING.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AN UPPER TROUGH OS MOVING OFF THE NORTHEAST COAST SATURDAY MORNING
AS RIDGE BUILDS TO THE WEST. THE UPPER RIDGE QUICKLY WEAKENS
SATURDAY NIGHT AS THE FLOW BECOMES MORE ZONAL. AT THE SURFACE THE
HIGH BUILDS IN SATURDAY AND MOVES OFF SHORE SATURDAY NIGHT. ANOTHER
NORTHERN STREAM TROUGH QUICKLY DIGS INTO THE UPPER MIDWEST AND GREAT
LAKES SUNDAY NIGHT INTO MONDAY. THIS BRINGS A COLD FRONT INTO THE
AREA MONDAY NIGHT. WITH A BUILDING RIDGE BOTH DOWNSTREAM OVER THE
ATLANTIC...AND UPSTREAM OVER THE WEST COAST AND INTERMOUNTAIN
REGION...THE TROUGH AND SURFACE COLD FRONT BECOME NEARLY STATIONARY
IN THE VICINITY OF THE AREA INTO WEDNESDAY NIGHT/THURSDAY. WITH A
SERIES OF SHORTWAVES ROTATING THROUGH THE UPPER TROUGH UNSETTLED
WEATHER WILL CONTINUE ACROSS THE AREA. TOUGH TO TIME SHORTWAVES AT
THIS POINT SO WILL HAVE SLIGHT CHANCE AND CHANCE POPS FROM MONDAY
NIGHT INTO THURSDAY...ALTHOUGH THERE WILL BE DRY PERIODS.
SATURDAY INTO MONDAY GENERALLY FOLLOWED THE NAM AND ECMWF...THEN
WITH UNCERTAINTIES IN TIMING OF THE SHORTWAVES HAVE LEANED TOWARD
THE WPC GUIDANCE. UNDERCUT HIGH TEMPERATURES WEDNESDAY BY A FEW
DEGREES WITH CLOUDS AND PRECIPITATION IN THE AREA.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A COLD FRONT APPROACHES TONIGHT...AND PASSES SLOWLY THROUGH THE
REGION FRIDAY.
THUNDERSTORMS WILL IMPACT MOST TERMINALS THROUGH MIDNIGHT. LESS
CHANCE FURTHER EAST AT KISP AND KGON.
SOME OF THE TSTMS MAY BE SEVERE WITH WIND GUSTS AOA 50KT.
RESIDUAL SHRA AND EMBEDDED TSTMS EXPECTED OVERNIGHT...ALTHOUGH
COVERAGE WILL DIMINISH. RAIN WITH EMBEDDED HEAVY SHRA AND TSTMS FOR
THE FIRST HALF OF FRIDAY.
MAINLY VFR WITH POCKETS OF MVFR THRU THIS EVE OUTSIDE OF TSTMS. MORE
WIDESPREAD MVFR OR LOWER TONIGHT...ESPECIALLY EASTERN TERMINALS.
LIFR/VLIFR AT KGON POSSIBLE. MVFR OR LOWER WITH THE RA FRIDAY.
S/SE FLOW THRU THIS EVE. TSTMS WILL RESULT IN VRB WIND FIELDS
HOWEVER. WINDS AFT 00Z COULD BE COMPLETELY DIFFERENT THAN
INDICATED IN THE TAFS...PARTICULARLY FROM THE CITY N AND
W...BECAUSE OF THESE TSTMS.
WINDS BECOME NE FRI THEN BACK TO THE N AND NW WITH THE PASSAGE OF
ARTHUR OFF THE COAST.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS LIKELY DUE TO THUNDERSTORMS. RAIN
FRIDAY...WITH IMPROVING DURING THE AFTERNOON.
KLGA FCSTER COMMENTS: AMENDMENTS LIKELY DUE TO THUNDERSTORMS. RAIN
FRIDAY...WITH IMPROVING DURING THE AFTERNOON.
KEWR FCSTER COMMENTS: AMENDMENTS LIKELY DUE TO THUNDERSTORMS. RAIN
FRIDAY...WITH IMPROVING DURING THE AFTERNOON.
KTEB FCSTER COMMENTS: AMENDMENTS LIKELY DUE TO THUNDERSTORMS. RAIN
FRIDAY...WITH IMPROVING DURING THE AFTERNOON.
KHPN FCSTER COMMENTS: AMENDMENTS LIKELY DUE TO THUNDERSTORMS. RAIN
FRIDAY...WITH IMPROVING DURING THE AFTERNOON.
KISP FCSTER COMMENTS: SHOWERS AND THUNDERSTORMS POSSIBLE LATER
TONIGHT. STRATUS LIKELY WITH IFR OR LIFR POSSIBLE.
.OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...
.FRIDAY NIGHT...VFR WITH NW WINDS UP TO 20KT.
.SAT-SUN...VFR.
.MON-TUE...MAINLY VFR. SW WINDS UP TO 25KT POSSIBLE.
&&
.MARINE...
SCA HAS BEEN EXTENDED THROUGH FRI NIGHT FOR THE OCEAN WATERS AND
MAY NEED TO BE EXPANDED ACROSS THE EASTERN SOUND AND BAYS.
LONG PERIOD SWELLS FROM HURRICANE ARTHUR WILL BEGIN TO IMPACT THE
COASTAL WATERS ON FRI WITH SEAS BUILDING UP TO 12 FT ON THE
EASTERN OCEAN WATERS BY FRI NIGHT. WENT SEVERAL FEET ABOVE
WAVEWATCH GUIDANCE AND THIS MAY STILL BE UNDERDONE DUE TO THE
INTENSITY OF THE SYSTEM. ARTHUR IS FORECAST TO ATTAIN CAT 2
INTENSITY THIS EVENING. MARGINAL GALE FORE GUSTS ARE POSSIBLE EAST
OF MORICHES INLET FRI NIGHT. THERE IS A LOW PROBABILITY AT THIS
TIME OF SEEING TROPICAL STORM CONDITIONS.
HIGH SEAS ON THE OCEAN WATERS WILL CONTINUE SATURDAY INTO SATURDAY
NIGHT...ESPECIALLY ON THE WATERS EAST OF MORICHES INLET...AS A
RESULT OF ARTHUR PASSING SOUTH AND EAST OF THE WATERS FRIDAY AND
FRIDAY NIGHT. SEE NATIONAL HURRICANE CENTER ADVISORIES FOR DETAILS.
SOME WIND GUSTS TO SMALL CRAFT ADVISORY LEVELS ARE ALSO POSSIBLE
SATURDAY MORNING ACROSS THE EASTERN OCEAN WATERS.
SEAS AND SWELLS MAY TAKE LONGER TO SUBSIDE AS WAVE WATCH GUIDANCE
SEEMS TO BE TOO LOW WITH THE SEAS. HOWEVER...AS OF NOW EXPECT SEAS
ON THE OCEAN WATERS TO BE BELOW SMALL CRAFT SUNDAY MORNING.
AS HIGH PRESSURE MOVES WELL EAST OF THE WATERS SUNDAY NIGHT AND A
COLD FRONT APPROACHES SOUTHWESTERLY WIND WILL INCREASE ALONG WITH
GUSTS. THERE IS A POTENTIAL FOR SMALL CRAFT GUSTS SUNDAY NIGHT INTO
MONDAY ON THE OCEAN. ALSO...SEAS WILL BE BUILDING IN THE SOUTHWEST
FLOW AND WILL LIKELY REACH SMALL CRAFT LEVELS SUNDAY NIGHT.
AS THE COLD FRONT MOVES CLOSER TO THE WATERS THE SURFACE PRESSURE
GRADIENT WEAKENS AND WINDS WILL SUBSIDE ALONG WITH SEAS. TUESDAY
EVENING SEAS COULD BE ONCE AGAIN BELOW SMALL CRAFT LEVELS.
&&
.HYDROLOGY...
ACROSS THE REGION...1 TO 3 INCHES OF RAINFALL IS EXPECTED. LOCALLY
HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY IN CONVECTION. FLASH
FLOODING OF URBANIZED AREAS IS POSSIBLE...ESPECIALLY WEST OF
CONNECTICUT AND LONG ISLAND. SMALL STREAM FLOODING CANNOT BE RULED
OUT EITHER. A FLASH FLOOD WATCH IS IN EFFECT FOR THESE AREAS. DUE
TO RECENT DRY CONDITIONS...CT AND LI ARE LESS LIKELY TO REQUIRE
FLOOD WARNINGS AT ANY POINT. WILL CONTINUE TO MONITOR TRENDS AND
OBSERVATIONS TO SEE IF THE FLASH FLOOD WATCH WILL NEED TO BE
EXPANDED EAST INTO THESE AREAS.
NO WIDESPREAD SIGNIFICANT RAINFALL IS EXPECTED THIS WEEKEND.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ067>075-176-
178.
HIGH SURF ADVISORY FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY FOR
NYZ080-081-178-179.
NJ...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ350-353-
355.
&&
SYNOPSIS...MET/DW
NEAR TERM...DW/MET
SHORT TERM...DW
LONG TERM...MET
AVIATION...PW
MARINE...MET/DW
HYDROLOGY...MET/DWHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 613 PM EDT THU JUL 3 2014 NYZ072>074-176-042215- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-NORTHERN QUEENS- 613 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ178-042215- SOUTHERN QUEENS- 613 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HIGH SURF ADVISORY. HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-042215- KINGS (BROOKLYN)- 613 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HIGH RIP CURRENT RISK. HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ179-042215- SOUTHERN NASSAU- 613 PM EDT THU JUL 3 2014 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ080-042215- SOUTHWESTERN SUFFOLK- 613 PM EDT THU JUL 3 2014 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ002-004-006-103>108-NYZ067>070-042215- WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN- WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 613 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005-042215- NORTHERN FAIRFIELD- 613 PM EDT THU JUL 3 2014 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ007-008-011-012-NYZ078-079-042215- NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- 613 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ006-009-010-NYZ177-042215- NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- NORTHERN NASSAU- 613 PM EDT THU JUL 3 2014 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ071-042215- SOUTHERN WESTCHESTER- 613 PM EDT THU JUL 3 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ081-042215- SOUTHEASTERN SUFFOLK- 613 PM EDT THU JUL 3 2014 ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. HIGH SURF AND DANGEROUS RIP CURRENTS ARE LIKELY FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ335-042215- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 613 PM EDT THU JUL 3 2014 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ345-042215- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 613 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS FRIDAY NIGHT THROUGH SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS AND ENTRANCES LIKELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ338-355-042215- NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 613 PM EDT THU JUL 3 2014 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS FRIDAY NIGHT THROUGH SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS AND ENTRANCES LIKELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-340-350-353-042215- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- PECONIC AND GARDINERS BAYS- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 613 PM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW CHANCE FOR TROPICAL STORM FORCE WINDS FRIDAY NIGHT. LARGE SWELLS FROM HURRICANE ARTHUR ARE EXPECTED TO AFFECT THE WATERS FRIDAY NIGHT THROUGH SATURDAY. THIS WILL CREATE ROUGH OCEAN SEAS...WITH HIGH SURF AND DANGEROUS CONDITIONS AROUND OCEAN INLETS AND ENTRANCES LIKELY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
723 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 ENE HAWTHORNE 40.96N 74.14W
07/03/2014 PASSAIC NJ TRAINED SPOTTER
TREE DOWN ON ROUTE 208 SOUTHBOUND IN HAWTHORNE
&&
PICCAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
731 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 2 NNW OAKLAND 41.06N 74.25W
07/03/2014 PASSAIC NJ LAW ENFORCEMENT
TREE REPORTED DOWN ON SKYLINE DRIVE...FORCING ROAD
CLOSURE.
&&
PICCAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
742 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL HAVERSTRAW 41.19N 73.95W
07/03/2014 M1.75 INCH ROCKLAND NY PUBLIC
&&
DSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
744 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL OAK RIDGE 41.05N 74.49W
07/03/2014 M1.50 INCH PASSAIC NJ PUBLIC
HALF-DOLLAR TO PING PONG BALL SIZED HAIL IN OAK RIDGE
0635 PM HAIL HAVERSTRAW 41.19N 73.95W
07/03/2014 M1.75 INCH ROCKLAND NY PUBLIC
0644 PM HAIL STONY POINT 41.23N 74.00W
07/03/2014 M1.00 INCH ROCKLAND NY TRAINED SPOTTER
0702 PM HAIL CROMPOND 41.29N 73.87W
07/03/2014 M1.75 INCH WESTCHESTER NY TRAINED SPOTTER
TRAINED SPOTTER
0715 PM TSTM WND DMG 1 ENE HAWTHORNE 40.96N 74.14W
07/03/2014 PASSAIC NJ TRAINED SPOTTER
TREE DOWN ON ROUTE 208 SOUTHBOUND IN HAWTHORNE
0727 PM TSTM WND DMG 2 NNW OAKLAND 41.06N 74.25W
07/03/2014 PASSAIC NJ LAW ENFORCEMENT
TREE REPORTED DOWN ON SKYLINE DRIVE...FORCING ROAD
CLOSURE.
&&
PICCAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
756 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD RIDGEWOOD 40.98N 74.11W
07/03/2014 BERGEN NJ LAW ENFORCEMENT
MAPLE AVENUE CLOSED DUE TO FLOODING BETWEEN SPRING AND
RIDGEWOOD AVENUES
&&
DSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
757 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG GLEN ROCK 40.96N 74.13W
07/03/2014 BERGEN NJ TRAINED SPOTTER
WIRES DOWN ON PROSPECT STREET WITH PD BLOCKING ROAD
&&
DSThe Brookhaven radar (KOKX), 85 km away, was scanning. The volume nearest the first event began at 00:01 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Multiple tree branches were reported down on power lines on West Street.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2014Every state in 2014This day in weather historyWarnings in Connecticut, July 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 537233, 537235.